# SDR USAAD96143

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE NACELLE EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED POWER PACK.  (M)
